Members & Guests

Prof. Dr. Boris Vertman

Project leader


Carl-von-Ossietzky-Universität Oldenburg

E-mail: boris.vertman(at)uni-oldenburg.de
Telephone: +49 441 798-3234
Homepage: https://www.uni-oldenburg.de/boris-vertm...

Publications within SPP2026

In this paper we establish stability of the Ricci de Turck flow near Ricci-flat metrics with isolated conical singularities. More precisely, we construct a Ricci de Turck flow which starts sufficiently close to a Ricci-flat metric with isolated conical singularities and converges to a singular Ricci-flat metric under an assumption of integrability, linear and tangential stability. We provide a characterization of conical singularities satisfying tangential stability and discuss examples where the integrability condition is satisfied.

 

JournalCalc. Var. Part. Differ. Eq.
PublisherSpringer
Volume58
Pages75
Link to preprint version
Link to published version

Related project(s):
21Stability and instability of Einstein manifolds with prescribed asymptotic geometry23Spectral geometry, index theory and geometric flows on singular spaces

In this paper we discuss Perelman's Lambda-functional, Perelman's Ricci shrinker entropy as well as the Ricci expander entropy on a class of manifolds with isolated conical singularities. On such manifolds, a singular Ricci de Turck flow preserving the isolated conical singularities exists by our previous work. We prove that the entropies are monotone along the singular Ricci de Turck flow. We employ these entropies to show that in the singular setting, Ricci solitons are gradient and that steady or expanding Ricci solitons are Einstein.

 

Related project(s):
21Stability and instability of Einstein manifolds with prescribed asymptotic geometry30Nonlinear evolution equations on singular manifolds

  • 1

This website uses cookies

By using this page, browser cookies are set. Read more